# SDR CA190702020

- Difficulty date: June 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 29,912 hours
- Engine: Ge CF348E5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 2000A1092K01
- Condition: Worn
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL THE AIRCRAFT HAD `HYD 2 LO PRESS` CAUTION MSG DISPLAY ON THEIR EICAS. UPON INITIAL INSPECTION A LARGE PUDDLE OF HYDRAULIC FLUID WAS FOUND AROUND THE RH MLG STRUT AND WHEEL WELL AREA. MAINTENANCE RAN #2 HYDRAULIC SYSTEM MOMENTARILY AND IT BECAME IMMEDIATELY APPARENT THAT THERE WAS A LEAK IN ONE OF THE HYDRAULIC LINES IN THE UPPER RH MLG AREA.   FURTHER INSPECTIONS CARRIED OUT AND THE SOURCE OF THE LEAK WAS DETERMINED TO BE THE RH MLG DOWNLOCK RELEASE ACTUATOR FWD HYDRAULIC FLEX LINE/HOSE. THERE DIDN`T APPEAR TO BE ANY EVIDENCE OF CHAFFING OR SIGNIFICANT WEAR, JUST A SMALL PIN SIZED HOLE NEAR THE UPPER PORTION OF THE LINE WHERE IT WOULD CONNECT TO THE UNION COUPLING INSIDE THE MLG BAY. THE LINE`S METAL BRAIDING WAS VISIBLE THROUGH THE FABRIC COVERING WERE THE HOSE HAD FAILED/BEEN DAMAGED.   AREA WAS CLEANED AND THE HOSE WAS REPLACED. (TC# 20190702020)
